# SDR SWIA201437532

- Difficulty date: May 3, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 33,178 hours, 45,354 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Adjust
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE LIGHT ON FLOOR LEVEL EMERGENCY LIGHT DOES NOT ILLUMINATE.  ADJUSTED CONNECTION TO FLOOR LIGHTING.
